# SDR SWIA201541142

- Difficulty date: April 19, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 18,501 hours, 10,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN IS CORRODED PAST LIMITS.   REPLACED PAX DOOR INNER SKIN REF SRM.
